# SDR UALA2012081404499

- Difficulty date: August 10, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 70,233 hours, 25,822 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 331200E
- Part serial: 62549331
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN A SECOND TIME.  DID NOT ATTEMPT RESTART PROG.  GENERATOR INOP AFTER APU REPLACEMENT.  DOES NOT COME ONLINE.  APU PNEU OK, ONLY ELECTRICALLY INOP.  TROUBLESHOT SYSTEM, RAN APU GEN WOULD COME ONLINE APPROX 5 T0 10 SEC THEN DROP OFF SWAPPED APU GCU WITH LEFT ENG GCU SAME RESULTS RETURNED GCU'S TO ORIGINAL POSITIONS.   REMOVED AND REINSTALLED GENERATOR FEEDER WIRES IAW WDM24-21-41.  OPS CHECKED OK.
